# SDR SWAA2023081581033

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727A - BS767 RBL21 WL157.<[01] VERIFIED SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  STEPS 1;2 AND 3 FOUND TO BE OUT OF LIMITS;[02] VERIFIED STEPS 1;2;3; IN PARTIAL.;[03] VERIFY STEPS 4 AND 5 COMPLETED;[04] VERFY STEP 6 COMPLETED;[05] VERIFY STEP 7 COMPLETED;[06] VERIFY STEP 8 COMPLETED;[07] ALL ITEMS MAINTENANCE COMPLETED;[08] UPDATED INSTALLED PART INFO;[09] VERIFIED ALL STEPS AND MEASUREMENT TABLE COMPLETE. CARD COMPLETE
